MathSciNet Relay Station
MathSciNet bibliographic data
MR1687128 (2000c:60082) 60H05 (60F17)
Szyszkowski, I. Weak convergence of stochastic integrals. Teor. Veroyatnost. i Primenen. 41 (1996), no. 4, 942--946; translation in Theory Probab. Appl. 41 (1996), no. 4, 810–814 (1997)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement